Table of Content

Open Access iconOpen Access

ARTICLE

Nonlinear Dynamical Analysis of Cavitation in Anisotropic Incompressible Hyperelastic Spheres under Periodic Step Loads

X.G. Yuan1,2, H.W. Zhang1

Department of Engineering Mechanics, Faculty of Vehicle Engineering and Mechanics, State Key Laboratory of Structural Analysis for Industrial Equipment, Dalian University of Technology, Dalian 116024, China, yxg1971@163.com, zhanghw@dlut.edu.cn.
School of Science, Dalian Nationalities University, Dalian 116600, Liaoning, P.R. China.

Computer Modeling in Engineering & Sciences 2008, 32(3), 175-184. https://doi.org/10.3970/cmes.2008.032.175

Abstract

In this paper, a dynamic problem that describes void formation and motion in an incompressible hyperelastic solid sphere composed of a transversely isotropic Valanis-Landel material is examined, where the sphere is subjected to a class of periodic step tensile loads on its surface. A motion equation of void is derived. On analyzing the dynamical properties of the motion equation and examining the effect of material anisotropy on void formation and motion in the sphere, we obtain some new and interesting results. Firstly, under a constant surface tensile load, it is proved that a void would form in the sphere as the tensile load exceeds a certain critical value and that the motion of the formed void with time would present a class of singular period oscillations, the oscillation center is also determined. Secondly, under periodic step tensile loads, the existence conditions for periodic oscillation of the formed void are presented.

Keywords


Cite This Article

APA Style
Yuan, X., Zhang, H. (2008). Nonlinear dynamical analysis of cavitation in anisotropic incompressible hyperelastic spheres under periodic step loads. Computer Modeling in Engineering & Sciences, 32(3), 175-184. https://doi.org/10.3970/cmes.2008.032.175
Vancouver Style
Yuan X, Zhang H. Nonlinear dynamical analysis of cavitation in anisotropic incompressible hyperelastic spheres under periodic step loads. Comput Model Eng Sci. 2008;32(3):175-184 https://doi.org/10.3970/cmes.2008.032.175
IEEE Style
X. Yuan and H. Zhang, "Nonlinear Dynamical Analysis of Cavitation in Anisotropic Incompressible Hyperelastic Spheres under Periodic Step Loads," Comput. Model. Eng. Sci., vol. 32, no. 3, pp. 175-184. 2008. https://doi.org/10.3970/cmes.2008.032.175



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1258

    View

  • 949

    Download

  • 0

    Like

Share Link